# SDR 2020F00442

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,006 hours, 8,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D02796
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS MODULE NOT CHARGING.
